uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ultimate value of local time of one-dimensional super-Brownian motion
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Matematisk statistik.
1995 (English)In: Stochastic Processes and their Applications, Vol. 59, no 1, 21-42 p.Article in journal (Refereed) Published
Abstract [en]

We study the random field of local time picked up over the entire life of a super-Brownian motion on the real line. The finite-dimensional distributions of the field are characterized via their Laplace transforms by unique solutions of certain boundary-va

Place, publisher, year, edition, pages
1995. Vol. 59, no 1, 21-42 p.
Keyword [en]
Branching Brownian motion, first passage process, diffusion approximation, boundary-value differential equation, stable distribution
Identifiers
URN: urn:nbn:se:uu:diva-27032OAI: oai:DiVA.org:uu-27032DiVA: diva2:54926
Note
Addresses: ABO AKAD UNIV, SF-20500 TURKU, FINLAND. UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2007-02-11 Created: 2007-02-11 Last updated: 2011-01-16

Open Access in DiVA

No full text

Authority records BETA

Kaj, I

Search in DiVA

By author/editor
Kaj, I
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 391 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf